# SDR IPXA11570116

- Difficulty date: October 5, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT BS 1500 STR 26R FRAME DENTED.   REMOVED DAMAGE, FABRICATED REPAIR ANGLE AND HEAT TREATED TO T6 CONDITION.  INSTALLED FASTENERS COMMON TO STRINGER CLIP 26R AND STRINGER IAW EA 111381 EO B757-5310-44840-A.
